# SDR FDEA201708152216

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 42,037 hours, 22,231 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052510983
- Part serial: 93117534
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 AP, NR 1 FD TRIPPED OFF NUMEROUS TIMES.   RESET THEN TRIPPED AGAIN   FIRST OFFICER SELECTED THE OTHER FD ON SWITCHING PANEL SOMETIMES BROUGHT BACK NORMAL DISPLAY.  CHECKED PREVIOUS FAULTS, FMC 1 FLAGGED FOR PAST SEVERAL FLIGHT LEGS.  REMOVED AND REPLACED THE NR 1 FMC IAW AMM 34-68-34-04,  OPS CHECKED GOOD. CROSSLOADED NAV DATABASE WITH NR 2 FMC AND VERIFIED CURRENT DATA BASE  AND DATES IAW AMM 34-60-00-03.  ALSO PERFORMED AFS TEST AND LAND TEST IAW AMM 22-40-00-05, LAND ENGAGE OKAY.
